BibTeX record journals/mcm/SoleymaniSLT12

download as .bib file

@article{DBLP:journals/mcm/SoleymaniSLT12,
  author    = {Fazlollah Soleymani and
               Rajni Sharma and
               Xiaowu Li and
               Emran Tohidi},
  title     = {An optimized derivative-free form of the Potra-Pt{\'{a}}k method},
  journal   = {Math. Comput. Model.},
  volume    = {56},
  number    = {5-6},
  pages     = {97--104},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.mcm.2011.12.005},
  doi       = {10.1016/j.mcm.2011.12.005},
  timestamp = {Mon, 24 Feb 2020 11:37:54 +0100},
  biburl    = {https://dblp.org/rec/journals/mcm/SoleymaniSLT12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics